International Journal of Theoretical Physics

, Volume 49, Issue 3, pp 652–656

Geometric Phase of Quantum Dots in the Time-Dependent Isotropic Magnetic Field

Article

DOI: 10.1007/s10773-010-0245-1

Cite this article as:
Yu, ZX. & Jiao, ZY. Int J Theor Phys (2010) 49: 652. doi:10.1007/s10773-010-0245-1
  • 52 Downloads

Abstract

By using of the invariant theory, we have studied the geometric phase of quantum dots in the time-dependent isotropic magnetic field, the dynamical and geometric phases are given, respectively.

Keywords

Geometric phase Quantum dots 

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.Department of PhysicsBeijing Information Science and Technology UniversityBeijingChina
  2. 2.Department of PhysicsChina University of Petroleum (East China)DongyingChina

Personalised recommendations